MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; INTRODUCER, CATHETER

B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; INTRODUCER, CATHETER
Model Number 4252500-02
Medical Device Problem Codes Fluid/Blood Leak (1250); Protective Measures Problem (3015)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive a sample are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: introcan safety shield not engaging when pulling out and leak at connection to ext.Set.
 
Additional Manufacturer Narrative
Exemption number e2016018.B.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the device history record performed for the reported lot number did not reveal any abnormalities or nonconformance's of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
INTROCAN SAFETY®
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key8457980
Report Number9610825-2019-00084
Device Sequence Number18921073
Product Code DYB
UDI-Device Identifier04046963165963
UDI-Public(01)04046963165963
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K021094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
Report Date (Section F) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model Number4252500-02
Device Catalogue Number4252500-02
Device Lot Number18H26G8316
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/06/2019
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/25/2019
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/25/2019